MathSciNet Relay Station
MathSciNet bibliographic data
MR1273503 (95m:04002) 04A15 (11J81)
Ki, Haseo The Borel classes of Mahler's $A$, $S$, $T$, and $U$ numbers. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3197–3204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement